Information Journal Paper
APA:
CopyELLSBERG, D.. (1961). RISK, AMBIGUITY, AND THE SAVAGE AXIOMS. QUARTERLY JOURNAL OF ECONOMICS, 75(-), 643-669. SID. https://sid.ir/paper/654661/en
Vancouver:
CopyELLSBERG D.. RISK, AMBIGUITY, AND THE SAVAGE AXIOMS. QUARTERLY JOURNAL OF ECONOMICS[Internet]. 1961;75(-):643-669. Available from: https://sid.ir/paper/654661/en
IEEE:
CopyD. ELLSBERG, “RISK, AMBIGUITY, AND THE SAVAGE AXIOMS,” QUARTERLY JOURNAL OF ECONOMICS, vol. 75, no. -, pp. 643–669, 1961, [Online]. Available: https://sid.ir/paper/654661/en